Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Projections onto separable $C^*$-subalgebras of a $W^*$-algebra


Author: Charles A. Akemann
Journal: Bull. Amer. Math. Soc. 73 (1967), 925
DOI: https://doi.org/10.1090/S0002-9904-1967-11850-0
MathSciNet review: 0217605
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Akemann, The dual space of an operator algebra, Trans. Amer. Math. Soc. (2)126 (1967), 286-302. MR 206732
  • 2. A. Grothendieck, Sur les applications lineaires fablement compactes d'espaces du type C(K), Canad. J. Math. 5 (1953), 129-173. MR 58866
  • 3. T. Ogasawara, Finite-dimensionality of certain Banach algebras, J. Sci. Hiroshima Univ. Ser. A. 17 (1954), 359-364. MR 66569


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11850-0

American Mathematical Society